# SDR HEEA111184

- Difficulty date: September 14, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N851PH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S851
- Aircraft time: 6,741 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Guide
- Part number: D1331454E
- Condition: Unknown
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, HYD BLOCK AND HYD ONE LIGHTS ILLUMINATED.  REPLACED GUIDE ASSY.
